MAUDE Adverse Event Report: RESPIRONICS, INC. Trilogy Evo; Ventilator, Continuous, Facility Use

RESPIRONICS, INC. Trilogy Evo; Ventilator, Continuous, Facility Use
Model Number ND2110X15B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information that a trilogy evo ventilator had a red, critical alarm triggered while in use with a patient.There was no harm or injury reported.It was reported the alarm that indicated "ventilator service required" occurred on the device on 11 march 2026.No additional information has been provided at this time.The device has not yet been returned to the manufacturer for evaluation.At this time, the manufacturer is unable to confirm the alleged malfunction.If additional information is received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
As a result of recently received documentation on 12apr2026 from the sweden competent authority indicates the product problem was documented to have occurred on 23feb2026 as per customer report directly to sweden ca.Notification of the issue was documented in an email to philips eu on 23feb2026, this is a correction notification that the event due date was incorrectly reported on the initial report.

Brand Name
Trilogy Evo
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key24730477
Report Number2518422-2026-010161
Device Sequence Number15770571
Product Code CBK
UDI-Device Identifier00606959055513
UDI-Public(01)00606959055513
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberND2110X15B
Device Catalogue NumberND2110X15B
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/20/2026
06/16/2026
09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown